Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the Ramsey property

Author: A. Tsarpalias
Journal: Proc. Amer. Math. Soc. 127 (1999), 583-587
MSC (1991): Primary 04A20; Secondary 04A15
MathSciNet review: 1458267
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary setting of the classical Ramsey property is given, which leads to simple proofs of the relevant theorems of Galvin-Prikry and Silver.

References [Enhancements On Off] (What's this?)

  • 1. T. J. Carlson, Some unifying principles in Ramsey theory, Discrete Math. 68 (1988), 117-169. MR 89b:04006
  • 2. T. J. Carlson and S. G. Simpson, A dual form of Ramsey's theorem, Adv. Math. 53 (1984), 265-290. MR 85h:04002
  • 3. E. Ellentuck, A new proof that analytic sets are Ramsey, J. Symbolic Logic 39 (1974), 163-165. MR 50:1887
  • 4. F. Galvin and K. Prikry, Borel sets and Ramsey's theorem, J. Symbolic Logic 38 (1973), 193-198. MR 49:2399
  • 5. A. Kechris, Classical Descriptive Set Theory, Springer-Verlag, New York, 1995. MR 96e:03057
  • 6. J. Silver, Every analytic set is Ramsey, J. Symbolic Logic 35 (1970), 60-64. MR 48:10807

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A20, 04A15

Retrieve articles in all journals with MSC (1991): 04A20, 04A15

Additional Information

A. Tsarpalias
Affiliation: Department of Mathematics, University of Athens, Panepistemiopolis, Athens 15784, Greece

Received by editor(s): November 19, 1996
Received by editor(s) in revised form: May 16, 1997
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society